How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Internist/homeopath
Category: Dermatology
Satisfied Customers: 64051
Experience:  Internal medicine doctor/homeopathy medical and homeopathic approaches to skin disorders.
24257177
Type Your Dermatology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I had a prolia shot bones and I now have a bad allergy

Customer Question

I had a prolia shot for my bones and I now have a bad allergy my sin is itchy and red spots its unbarable could the prolia had something to do with it
Submitted: 1 year ago.
Category: Dermatology
Expert:  Michael Salama replied 1 year ago.
Was it your first time using Prolia?
Expert:  DrThomasMd replied 1 year ago.
HelloYes, this can be allergy, or a reaction to the drug.It can be another skin problem.In any case, you should not just let it go on.Go to the emergency room.You probably need a steroid taper.They can do blood work to rule out other problems as well. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/